Doctor insights on:
Going Off Lasix
Placed on high dose Lasix for z2 weeks following Medrol reaction. Went off lasix, up 7 lbs. what is going on $& for approx how long?
Fluid status: It sounds like you need a really good workup by a good internist perhaps. There are so many things that I do not know about you or what is going on. What you are describing does not sound at all normal to me. ...Read more
Furosemide is a potent diuretic which increases dramatically urine output in most patients. It is most frequently used in patients who are fluid overloaded such as in congestive heart failure. Potassium , sodium and magnesium can be lost in excess with the use of Furosemide and must be closely monitored. It is much stronger than other diuretics used for ...Read more
I took 80mg of Lasix and could not void yesterday. My doc wanted me to go to the ER if I didn't void today. I took 160 mg today and voided.should I go?
How are you feeling: If you are having pain then go to the ER If not and your bladder does not feel extended see your provider soon to see why at your age you are not voiding They need to check your kidneys and your bladder for problems Are you drinking enough fluids? ...Read moreSee 2 more doctor answers
Fluid in lungs 10days ago. Fixed by lasix, then back home.After ep study yesterday, doc put me on temp pacemaker & says put crt-d "earlier the better". Can i go home once or should I put it now?
CKD CHF patient on fluid 1L restriction BUN 53, Creatinine 2, going worse when on lasix. at what BUN am I too dehydrated/cause for high BUN/C ratio?
Papa is 86 with 3 leaking valves, no surgery due to age. Low BP and chronic CHF. No increase in Lasix due to BP. How long can this go on?
Not predictable: With proper compliant medications, diet and support, Papa could live for months or even years. There is no good predictive model and it is in the hands of a higher power regardless. Obviously we are mortal so you should cherish the time you have now and work with your physicians and Papa to make him as comfortable as possible while avoiding things that might make his CHF worse. ...Read more
Severe pitted edema to knee/ no ankles. feet red.BP 119/85 pulse 95 lasix and compression socks not helping. have rash that wont go away, fatigue?
See Doc: Your symptoms are worrisome. Get your kidney function and heart checked out. Are you short of breath? Lasix is not always wise to use just to remove fluid. Your doctor must find out what is causing the edema. Sometimes medicines can cause your symptoms. The rash could be many things including autoimmune diseases that can affect your kidneys. See doctor ASAP to check kidneys, heart, etc ...Read moreSee 2 more doctor answers
How long should I wait to go to the doctor for the swelling? I take 60mg of Lasix and i also take atenolol, spironolactone and k-dur. I am always swollen in my legs, ankles and top of feet. The water pills don't work every day like they should.
There : There is a lot that is not known here. Don't know how long you have been on a trial of the current medication regimen. Don't know how high your blood pressure is running or if you have any congestive heart failure. Would recommend that you call your doctor or his / her medical staff to pose this question. ...Read moreSee 1 more doctor answer
Several possibilites: If your kidney function is normal, it means you're not fluid overloaded. If you have swelling, it doesn't mean that Lasix will fix it - many forms of swelling are not due to volume overload. If you have kidney disease, it could mean that the dose is inadequate - that's why it should only be given under the supervision of a doctor. Rarely, Lasix is not properly absorbed. ...Read more
- Talk to a doctor live online for free
- Is it possible to ovulate the week after going off the pill?
- What if any are the side effects of suddenly going off androgel?
- Going off citalopram cold turkey
- Ask a doctor a question free online
- Can going off celexa make your sex drive increase to a better level?
- Going off levothyroxine
- Going off flomax
- Going off yasmin
- Talk to a cardiologist online